# SDR 0402053149

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 01815
- Aircraft time: 6,212 hours, 3,010 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 5361
- Condition: Seized
- Location: E/E Bay
- Part time: 6,212 hours, 3,010 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SMELLED ELECTRICAL FUMES, SMOKE, AND FELT VIBRATION.  DIVERTED TO CMH AND LANDED UNEVENTFULLY.  FOUND AVIONICS BLOWER FAN SEIZED.  SWAPPED WITH EXTRACT FAN AND APPLIED MEL PROVISIONS FOR EXTRACT FAN.  AIRCRAFT RETURNED TO SERVICE.
